# SDR ASAA2023080944504

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,751 hours, 518 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FAIL TO LIGHT OFF, L & R IGN. GROUNDED - YES. FOUND #2 ENGINE L & R IGNITION C/B'S OPEN, CLOSED C/B'S PER AMM 20-60-05, PERFORMED IGNITION OPS CHECK PER AMM 71-00-00 , OPS CHECK GOOD.
